# SDR AALA20040837

- Difficulty date: August 9, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - BATTERY PACK FOR CABIN EMERGENCY LIGHTS FAILED 15 MINUTE TEST.  REPLACED BATTERY PACK AT M1671 FOR CABIN EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
